MAUDE Adverse Event Report: RESPIRONICS, INC. TRILOGY EVO, O2, JAPAN; VENTILATOR, CONTINUOUS, FACILITY USE

RESPIRONICS, INC. TRILOGY EVO, O2, JAPAN; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number JP2100X16B
Medical Device Problem Codes Contamination (1120); Pressure Problem (3012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/08/2026
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer received information alleging the usb extend cable is crushed and a noise was heard from the blower.There was no serious patient harm or injury that occurred or was reported.The device was not in patient use.During the evaluation of the device at the manufacturer's service center, an error code related to the pressure sensor was observed during an operational check.Evt_press_sensor_mismatch means the device software has detected a large pressure drop between the monitor and outlet pressure sensors (i.E.Across the machine flow sensor).Dirt contamination was observed on the oxygen blending module (obm) sub-assembly, so the devices obm sub-assembly was replaced to address the issue.Additionally, unrelated to the error code issue, the usb extension cable and the blower assembly were replaced to address the initial reported issue.
 
Additional Manufacturer Narrative
The reported failure of the oxygen blending module sub-assembly due to contamination is accommodated in the product risk management file as being linked to hazard with description patient exposure to function / deterioration of function.Complaints for this failure are reviewed via the post market complaint trending and escalation processes to assess for the observed probability levels and compare them with the predicted levels in the risk file for the hazards linked to the failure.As of the date of submission for this report, there is no indication that complaints for the failure in question has led to unacceptable increase in probability levels for the hazardous situations in scope, and therefore no further action will be pursued.Qa continues to monitor complaints for this issue per the cadence in the complaint trending procedures.Review of the dhr for this device, serial number (b)(6), did not find any non-conformances or abnormalities related to the reportable malfunction/ allegation identified in this complaint record during testing of the device prior to distribution.

Brand Name
TRILOGY EVO, O2, JAPAN
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
7247330200
MDR Report Key25302921
Report Number2518422-2026-016769
Device Sequence Number9579237
Product Code CBK
UDI-Device Identifier00606959055582
UDI-Public(01)00606959055582
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K181166
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberJP2100X16B
Device Catalogue NumberJP2100X16B
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/08/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/08/2026
Initial Report FDA Received Date05/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/12/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown